default-icon
Very high fever
I have a very high fever - 102 and I am allergic to paracetamol amd certain painkillers. What should I do?
54 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Allergy to paracetamol is very unlikely. Consult physician and take pcm under his observation. Till then do cold water tepid sponging for relief and take plenty of oral fluids.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ameet Thakkar
General Physician 28 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

What type of allergy to the drugs? It is likely what you call allergy may not be an allergy. Consult a physician for appropriate treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.